# SDR UHLA2012020700045

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,441 hours, 11,396 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR WILL NOT OPEN.  CLEANED AND LUBED DOOR VENT FLAP, OPS CHECK GOOD IAW EMB 170 MM 52-41-25.
